# SDR COMA0560824

- Difficulty date: January 22, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 16,692 hours, 15,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5153 - SMOKE IN COCKPIT.  CLEANED THE COALESCER BAGS, RAN BOTH PACKS, NO SMELL OR SMOKE.
